Academic Journals Database
Disseminating quality controlled scientific knowledge

Some separation axioms in generalized topological spaces

Author(s): D. Sivaraj | V. Pankajam

Journal: Boletim da Sociedade Paranaense de Matemática
ISSN 0037-8712

Volume: 31;
Issue: 1;
Start page: 29;
Date: 2013;
Original page

Keywords: generalized topology | μ−closed and μ−open sets | −open and −closed sets | connected | irreducible | μ−regular | R0 and R1 generalized topological spaces.

We give different definitions for g-closed sets, R_0, and R_1 spaces in generalized topological spaces, characterize such spaces and compare with the existing results.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?